Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Integral Equation Occurring in a Problem of Subsidence

J. H. Giese
SIAM Review
Vol. 5, No. 1 (Jan., 1963), pp. 1-6
Stable URL: http://www.jstor.org/stable/2027931
Page Count: 6
  • Subscribe ($19.50)
  • Cite this Item
An Integral Equation Occurring in a Problem of Subsidence
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6